# SDR SWIA201743928

- Difficulty date: October 8, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 23,344 hours, 13,695 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ATTACH ANGLE BETWEEN BS 349 AND 364, STRINGER 26L CORRODED.  INSTALLED A NEW ATTACH ANGLE IAW SRM.
